Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 142, NWS Little Rock, AR

June 3, 2012Sharp County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jun 3, 2012, 6:52 PM CDT for Sharp County, Arkansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2012, 6:52 PM CDT (23:52 UTC)
Expired
Jun 3, 2012, 7:15 PM CDT
In force
23 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

County Sharp County, AR

The radar

The Memphis radar (KNQA), 163 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 3:28 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2125 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

333 
WUUS54 KLZK 032352
SVRLZK
ARC135-040015-
/O.NEW.KLZK.SV.W.0142.120603T2352Z-120604T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
652 PM CDT SUN JUN 3 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SHARP COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 715 PM CDT

* AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTHWEST OF RAVENDEN...OR 14 MILES SOUTHEAST OF ASH FLAT...
  AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NELSONVILLE...        HWY 354 AND 58...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR ARKANSAS.

LAT...LON 3624 9132 3623 9132 3622 9134 3616 9134
      3606 9134 3605 9135 3607 9148 3625 9145
TIME...MOT...LOC 2352Z 291DEG 13KT 3614 9138

$$

62
1 follow-up statement
938 
WWUS54 KLZK 040004
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
704 PM CDT SUN JUN 3 2012

ARC135-040015-
/O.CON.KLZK.SV.W.0142.000000T0000Z-120604T0015Z/
SHARP AR-
704 PM CDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
SHARP COUNTY UNTIL 715 PM CDT...

AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 9 MILES SOUTHWEST OF RAVENDEN...OR 16 MILES SOUTHEAST OF ASH
FLAT...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  NELSONVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3620 9140 3624 9132 3623 9132 3622 9134
      3606 9134 3605 9135 3607 9146
TIME...MOT...LOC 0004Z 303DEG 14KT 3612 9133

$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:30 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 3, 3:30 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
330 PM CDT SUN JUN 3 2012

.DISCUSSION...

MAIN CONCERNS THIS FORECAST CYCLE REMAIN CHANCES OF CONVECTION
EACH PERIOD...AND ANY THREAT OF STRONG TO SEVERE STORMS.

MORNING CONVECTION DID MOVE EAST OUT OF THE CWA...AND WAS
ASSOCIATED WITH AN MCV THAT MOVED ACROSS THE AREA. THIS AFTERNOON
HAS BEEN A LULL FOR CONVECTION BEFORE THE NEXT MCV MOVES FROM OK
AND TO THE EAST...OR SOME ISOLATED BUILDS UP DURING THE HEAT OF
THE AFTERNOON. CLOUDS DID THIN THIS AFTERNOON AND SEEING GOOD
DIFFERENT HEATING BEHIND THE WARM FRONT. THIS AFTERNOON SURFACE
ANALYSIS HAS THE WARM FRONT EXTENDING FROM NW AR NEAR KFYV TO NEAR
KCCA TO NEAR OF KMEM. TEMPS WERE IN THE UPPER 80S TO LOWER TO MID
90S WITH DEW POINT TEMPS AROUND 70 SOUTH OF THE FRONT...WHILE
TEMPS IN THE 80S WITH DEW POINTS IN THE 60S NORTH OF THE FRONT.
LAST HOUR HAVE SEEN SOME ISOLATED CONVECTION FORM NEAR KRUE. OF
COURSE THE ATMOSPHERE REMAINS QUITE MOIST AND UNSTABLE SOUTH OF
THE BOUNDARY. A SLIGHT RISK OF STRONG TO SEVERE STORMS IS
POSSIBLE LATE THIS AFTERNOON TO EVENING MAINLY NEAR THE BOUNDARY
ACROSS NORTHERN ARKANSAS.

WILL INCLUDE SEVERE MENTION THROUGH AT LEAST 00Z FOR THIS REGION
OF THE STATE WITH THE BEST POTENTIAL FOR SEVERE STORMS...WITH NEW
TOR WATCH 345 IN EFFECT THROUGH 04Z.

&&

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT

IN THE FIRST PERIOD WILL KEEP CHANCES OF CONVECTION IN THE
FORECAST...WITH THE GREATEST THREAT OVER NORTH TO NORTH CENTRAL
AR. SHORT RANGE MODELS IN FAIRLY GOOD AGREEMENT WITH SHOWING AN MCV
TO MOVE ACROSS AR LATER THIS EVENING AND INTO THE OVERNIGHT. WILL
HAVE SLIGHT OVER CENTRAL TO SOUTH AR...WHILE CHANCE OVER NORTHERN
AR THIS EVENING...THEN UP POPS A BIT MORE OVERNIGHT WITH THE
EXPECTED BOUNDARY AND UPPER SHORT WAVE. CHANCES OF CONVECTION
CONTINUE ON MONDAY AS THE MCV MOVES EAST AND THE BOUNDARY STALLS
OVER NORTHERN TO NORTH CENTRAL AR. MODELS SAG THE BOUNDARY SOUTH A
BIT LATER MONDAY TO TUESDAY...BUT UNCERTAINTY DOES EXIST IF THIS
WILL BE POSSIBLE GIVEN LITTLE PUSH WITH WEAK NW UPPER FLOW...AS
WELL AS WEAKENING BOUNDARY SUPPORT. POPS WILL STILL BE IN THE
FORECAST TUESDAY BUT A BIT LOWER. TUESDAY NIGHT TO WEDNESDAY...
OVERALL PRECIP CHANCES DRIFT A BIT MORE SOUTH WITH LATEST MODEL
RUNS...DRIFTING THE BOUNDARY SOUTH...BUT UNCERTAINTY REMAINS HOW
FAR THIS WILL GO. CURRENT TRENDS WILL KEEP THIS BUT FINE TINING
WILL OCCUR. TEMPERATURES WILL COOL A BIT IN THOSE AREAS WITH
CLOUDS AND RAIN...AND BE MUCH CLOSER TO NORMAL VALUES.

&&

.LONG TERM...THURSDAY THROUGH SUNDAY

LARGE UPPER TROUGH OVER THE EASTERN CONUS WILL BEGIN TO SHIFT
EAST...ALLOWING A SHARP UPPER RIDGE OVER THE CENTRAL CONUS TO SHIFT
EAST AS WELL. HAVE TRENDED POPS DOWNWARD AS ANY REMNANT BOUNDARIES
THAT WOULD BE A FOCUS FOR PRECIP SHOULD BE SOUTH OF THE AREA...AND
ANY UPPER IMPULSES IN THE DEPARTING N/NW UPPER FLOW SHOULD BE FAR
ENOUGH EAST AS TO NOT SPARK OFF ANY PRECIP IN THE CWA. THERE ARE
SOME DIFFERENCES HOWEVER AS THE GFS ALLOWS AN UPPER LEVEL IMPULSE TO
PROPAGATE EASTWARD BENEATH THE RIDGE...WHICH IN TURN DOES CREATE
WIDESPREAD SHOWERS ON SAT. AGAIN...SIDED WITH THE DRIER SIDE OF
GUIDANCE FOR THE LONG TERM. TEMPERATURE WISE...HIGHS SHOULD BE
AROUND OR SLIGHTLY ABOVE NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     67  89  67  86 /  40  40  20  20
CAMDEN AR         70  91  71  91 /  10  20  30  30
HARRISON AR       68  88  66  85 /  60  40  10  10
HOT SPRINGS AR    71  91  72  89 /  10  30  30  30
LITTLE ROCK   AR  72  90  71  89 /  20  30  30  30
MONTICELLO AR     72  92  72  90 /  10  20  30  30
MOUNT IDA AR      71  91  68  88 /  10  30  30  30
MOUNTAIN HOME AR  67  88  66  86 /  60  40  10  10
NEWPORT AR        68  90  68  87 /  40  40  20  20
PINE BLUFF AR     71  91  71  89 /  10  20  30  30
RUSSELLVILLE AR   68  89  70  88 /  20  30  20  20
SEARCY AR         70  90  69  87 /  20  40  20  20
STUTTGART AR      72  91  71  88 /  20  30  30  30
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...59 / LONG TERM...64
Hazardous weather outlook, Jun 3, 5:00 AM CDT, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SUN JUN 3 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF SHOWERS AND
THUNDERSTORMS TO MAINLY NORTH AND CENTRAL SECTIONS TODAY. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS IN NORTH ARKANSAS TODAY. LARGE
HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. BEST RAIN CHANCES
WILL BE THIS MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH THURSDAY. THIS WILL KEEP
CHANCES OF SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH
THURSDAY. AN AREA OF LOW PRESSURE WILL BRING ANOTHER CHANCE OF
SHOWERS AND THUNDERSTORMS SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

51

In the hours before

Special weather statement, Jun 3, 5:23 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
523 PM CDT SUN JUN 3 2012

ARZ012-013-021>023-031-032255-
CONWAY AR-JOHNSON AR-NEWTON AR-POPE AR-SEARCY AR-VAN BUREN AR-
523 PM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN VAN BUREN...EXTREME
SOUTHWESTERN SEARCY...NORTHERN POPE...SOUTHEASTERN NEWTON...EASTERN
JOHNSON AND NORTHERN CONWAY COUNTIES UNTIL 600 PM CDT...

AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3
MILES SOUTH OF HESS KNOB TO NEAR WALNUT GROVE...AND MOVING NORTHEAST
AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WOODLAND...           SOLO...               SMYRNA...
  MINERAL SPGS REC AREA...                    LUDWIG LAKE...
  JERUSALEM...          HOLMAN...             HECTOR...
  DOVER...              DILLEN...             DABNEY...
  BROOMFIELD...         BROCK CREEK LAKE...   BERTHA...
  SIMPSON...            TREAT...              SCOTTSVILLE...
  SCOTLAND...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3580 9313 3559 9249 3531 9291 3552 9354
TIME...MOT...LOC 2224Z 234DEG 19KT 3561 9329 3548 9290

62
Local storm report, Jun 3, 5:25 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
525 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND GST     VENDOR                  35.95N 93.08W
06/03/2012  M59.00 MPH       NEWTON             AR   TRAINED SPOTTER

            A 59 MPH GUST WAS MEASURED AT VENDOR.

&&

46
Local storm report, Jun 3, 6:26 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
626 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             DENNARD                 35.75N 92.52W
06/03/2012  E1.50 INCH       VAN BUREN          AR   TRAINED SPOTTER

0620 PM     TSTM WND DMG     CLINTON                 35.58N 92.45W
06/03/2012                   VAN BUREN          AR   TRAINED SPOTTER

            TREES WERE DOWNED IN CLINTON.

&&

46
Local storm report, Jun 3, 6:27 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
627 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     PIERCETOWN              35.97N 93.07W
06/03/2012                   NEWTON             AR   TRAINED SPOTTER

            TREES REPORTED DOWN.

&&

224
Local storm report, Jun 3, 6:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
646 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             3 ENE DENNARD           35.77N 92.47W
06/03/2012  M1.75 INCH       VAN BUREN          AR   TRAINED SPOTTER

&&

224
Special weather statement, Jun 3, 6:50 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
650 PM CDT SUN JUN 3 2012

ARZ021-022-030-040035-
JOHNSON AR-LOGAN AR-POPE AR-
650 PM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN POPE...
NORTHEASTERN LOGAN AND SOUTHERN JOHNSON COUNTIES UNTIL 730 PM CDT...

AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THE WINDS ALONG AN OUTFLOW BOUNDARY NEAR HARTMAN...OR 5
MILES WEST OF CLARKSVILLE...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  CLARKSVILLE...        TOKALON...            SPADRA...
  SCRANTON...           PINEY BAY REC AREA... LAMAR...
  KNOXVILLE...          HOYT...               HINKLE...
  HARTMAN...            CABIN CREEK REC AREA...
  WILKINS...            UNION CITY...         PINEY...
  NEW SPADRA...         MORRISON BLUFF...     LUDWIG...
  DUBLIN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 45 AND 72.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3554 9371 3546 9329 3530 9328 3534 9370
TIME...MOT...LOC 2349Z 294DEG 32KT 3551 9350

227

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 3:15 AM CDTSpecial Weather StatementLZKPerry45 min
Jun 3, 3:17 AM CDTSpecial Weather StatementLZKPope48 min
Jun 3, 4:34 AM CDTSpecial Weather StatementLZKPope46 min
Jun 3, 4:38 AM CDTSpecial Weather StatementLZKLonoke47 min
Jun 3, 6:45 AM CDTSpecial Weather StatementLZKNewton45 min
Jun 3, 7:32 AM CDTSpecial Weather StatementLZKNewton, Searcy43 min
Jun 3, 8:16 AM CDTSpecial Weather StatementLZKIzard, Newton, Searcy, Stone44 min
Jun 3, 4:01 PM CDTSpecial Weather StatementLZKIndependence29 min
Jun 3, 4:07 PM CDTSevere Thunderstorm WarningLZKBoone, Newton53 min
Jun 3, 4:10 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson35 min
Jun 3, 4:50 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Woodruff40 min
Jun 3, 4:51 PM CDTSevere Thunderstorm WarningLZKNewton, Searcy54 min
Jun 3, 4:58 PM CDTSpecial Weather StatementLZKLawrence17 min
Jun 3, 5:23 PM CDTSpecial Weather StatementLZKPope, Van Buren32 min
Jun 3, 5:26 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Woodruff34 min
Jun 3, 5:44 PM CDTSevere Thunderstorm WarningLZKSearcy, Stone, Van Buren46 min
Jun 3, 5:58 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren47 min
Jun 3, 6:03 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson42 min
Jun 3, 6:06 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, White24 min
Jun 3, 6:11 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton49 min
Jun 3, 6:27 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White48 min
Jun 3, 6:29 PM CDTSevere Thunderstorm WarningLZKCleburne, Searcy, Stone, Van Buren31 min
Jun 3, 6:50 PM CDTSpecial Weather StatementLZKJohnson45 min
Jun 3, 6:58 PM CDTSpecial Weather StatementLZKBaxter, Izard47 min
Jun 3, 6:59 PM CDTSpecial Weather StatementLZKCleburne, Izard46 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.